MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; Set, i.V. Fluid transfer

BAXTER HEALTHCARE CORPORATION EXACTAMIX; Set, i.V. Fluid transfer
Model Number H938739
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is intendended to correct d4: lot #, d4 udi#, and h4.H4: the lot was manufactured september 23-27, 2025.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
Set, i.V. Fluid transfer
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - AVAILMED S.A. DE C.V. - SP021332
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california NA 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50073678
Report Number1416980-2026-02482
Device Sequence Number18696077
Product Code LHI
UDI-Device Identifier00085412477237
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938739
Device Catalogue NumberH938739
Device Lot Number60682068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer08/20/2026
08/27/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/24/2026
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown